# SDR 95ZZZX916

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14586
- Make and model: Beech 35-B33
- Aircraft serial: CD463
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 35921155
- Condition: Deteriorated
- Location: Internal Sides
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE OF FUEL CELL COMING OFF INTO FUEL, BOTH SIDES.  FOUND ON ROUTINE MAINTENANCE.  FUEL STARVATION COULD OCCUR IN-FLIGHT.
